MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA CARTRIDGE WITH 0.5 L COLLECTION BAG

DUTCH OPTHALMIC RESEARCH CENTER BV EVA CARTRIDGE WITH 0.5 L COLLECTION BAG
Catalog Number 8100.CAR1
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/"201" during surgery, the blue irrigation line twisted itself and stopped irrigation.Caused hypotony, a serious harm, hence concluded as reportable.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Problem description: during surgery, the blue irrigation line twisted itself and stopped irrigation.Further the eye went really soft.

Brand Name
EVA CARTRIDGE WITH 0.5 L COLLECTION BAG
Common Device Name
EVA CARTRIDGE WITH 0.5 L COLLECTION BAG
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7682728
Report Number1222074-2018-00240
Device Sequence Number16493574
Product Code HQE
UDI-Device Identifier08717872019178
UDI-Public08717872019178
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8100.CAR1
Device Lot Number2000385594
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2017
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;